# SDR 04FDEA00994

- Difficulty date: April 17, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP FWD I/B HINGE O/B SIDE ABOVE PIVOT BORE SURFACE FOUND WITH CHAFE MARKS.  CORROSION REMOVED AS PER SRM 51-21-01 VOL II AND FOUND WITHIN TOLERANCE LIMIT AS PER DWG ARC0502 SHEET 1.
